Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 98, NWS Northern Indiana

October 21, 2011Putnam County, Ohio

NWS Northern Indiana issued this river flood warning at Oct 21, 2011, 4:36 AM EDT for Putnam County, Ohio. It took effect at Oct 21, 2011, 6:35 AM EDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2011, 4:36 AM EDT (08:36 UTC)
In effect from
Oct 21, 2011, 6:35 AM EDT
Expired
Oct 23, 2011, 5:05 PM EDT
In force
59 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

County Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blanchard River at Ottawa (OTTO1).

Action stage
20 ft
Minor stage
23 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04189260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WGUS43 KIWX 210836
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
436 AM EDT FRI OCT 21 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY

.TWO TO THREE INCHES OF RAIN HAS FALLEN IN THE PAST 24 TO 36 HOURS
RESULTING IN RAPID RISES ON THE BLANCHARD RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC137-220836-
/O.NEW.KIWX.FL.W.0098.111021T1035Z-111023T0712Z/
/OTTO1.1.ER.111021T1035Z.111021T1800Z.111022T0712Z.NO/
436 AM EDT FRI OCT 21 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLANCHARD RIVER AT OTTAWA
* UNTIL LATE SATURDAY NIGHT.
* AT 3 AM FRIDAY THE STAGE WAS 22.5 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING AND
  CREST NEAR 23.2 FEET AROUND  2 PM FRIDAY OCTOBER 21 AND FALL 
  BELOW FLOOD STAGE AROUND  3 AM SATURDAY OCTOBER 22.
* AT 23.0 FEET...LOWLAND FLOODING OCCURS MAINLY IN SOUTH OTTAWA. 
  FLOOD WATER ALSO GETS INTO LOW FARMLANDS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET WHICH OCCURRED 
  ON SEP 29 2011.

$$
6 follow-up statements
630 
WGUS83 KIWX 211122
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
721 AM EDT FRI OCT 21 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY 
 
.MINOR FLOODING IS FORECAST ALONG THE BLANCHARD RIVER AT OTTAWA.  
HEAVY RAINFALL OVER THE PAST FEW DAYS HAS LED TO RISING WATER 
LEVELS ON THE BLANCHARD RIVER.  THE RIVER ROSE ABOVE FLOOD STAGE 
EARLY FRIDAY MORNING AND IS EXPECTED TO CREST AT 23.7 FEET EARLY 
SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC137-221121-
/O.EXT.KIWX.FL.W.0098.000000T0000Z-111023T1415Z/
/OTTO1.1.ER.111021T1100Z.111022T0600Z.111022T1415Z.NO/
721 AM EDT FRI OCT 21 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE BLANCHARD RIVER AT OTTAWA
* UNTIL SUNDAY MORNING.
* AT 6 AM FRIDAY THE STAGE WAS 23.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING AND
  CREST NEAR 23.7 FEET AROUND  2 AM SATURDAY OCTOBER 22 AND FALL 
  BELOW FLOOD STAGE AROUND 10 AM SATURDAY OCTOBER 22.
* AT 23.0 FEET...LOWLAND FLOODING OCCURS MAINLY IN SOUTH OTTAWA. 
  FLOOD WATER ALSO GETS INTO LOW FARMLANDS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET WHICH OCCURRED 
  ON SEP 29 2011.

$$
026 
WGUS83 KIWX 220223
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1023 PM EDT FRI OCT 21 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
  BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY 
 
.RUNOFF FROM RECENT HEAVY RAINFALL IS CAUSING MINOR FLOODING ALONG
AREA RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC003-125-137-230223-
/O.EXT.KIWX.FL.W.0099.000000T0000Z-111023T0600Z/
/FTJO1.1.ER.111021T2220Z.111022T0200Z.111022T0600Z.NO/
1023 PM EDT FRI OCT 21 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* UNTIL LATE SATURDAY NIGHT.
* AT 10 PM FRIDAY THE STAGE WAS 13.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 13.0 FOOT FLOOD STAGE 
  AROUND  2 AM SATURDAY OCTOBER 22.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

$$

OHC137-230223-
/O.EXT.KIWX.FL.W.0098.000000T0000Z-111024T0730Z/
/OTTO1.1.ER.111021T1048Z.111022T0600Z.111023T0730Z.NO/
1023 PM EDT FRI OCT 21 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE BLANCHARD RIVER AT OTTAWA
* UNTIL LATE SUNDAY NIGHT.
* AT 9 PM FRIDAY THE STAGE WAS 24.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 24.5 FEET AROUND  8 
  AM SATURDAY OCTOBER 22 AND FALL BELOW FLOOD STAGE AROUND  3 AM 
  SUNDAY OCTOBER 23.
* AT 25.0 FEET...FLOODING BEGINS ALONG SOUTH WALNUT AND WEST SECOND 
  STREETS ON THE SOUTH SIDE OF OTTAWA.

$$
590 
WGUS83 KIWX 221448
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1048 AM EDT SAT OCT 22 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
  BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY 
 
.RUNOFF FROM RECENT HEAVY RAINS IS CAUSING MINOR RIVER FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC003-125-137-231448-
/O.EXT.KIWX.FL.W.0099.000000T0000Z-111024T0000Z/
/FTJO1.1.ER.111021T2220Z.111022T1230Z.111023T0000Z.NO/
1048 AM EDT SAT OCT 22 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* UNTIL SUNDAY EVENING.
* AT 10 AM SATURDAY THE STAGE WAS 13.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 13.0 FOOT FLOOD STAGE 
  AROUND  8 PM SATURDAY OCTOBER 22.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.


$$

OHC137-231447-
/O.EXT.KIWX.FL.W.0098.000000T0000Z-111024T0916Z/
/OTTO1.1.ER.111021T1048Z.111022T1200Z.111023T0916Z.NO/
1048 AM EDT SAT OCT 22 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE BLANCHARD RIVER AT OTTAWA
* UNTIL LATE SUNDAY NIGHT.
* AT 10 AM SATURDAY THE STAGE WAS 24.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 23.0 FOOT FLOOD STAGE 
  AROUND  5 AM SUNDAY OCTOBER 23.
* AT 25.0 FEET...FLOODING BEGINS ALONG SOUTH WALNUT AND WEST SECOND 
  STREETS ON THE SOUTH SIDE OF OTTAWA.


$$
340 
WGUS83 KIWX 230203
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1003 PM EDT SAT OCT 22 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY 
 
.MINOR FLOODING CONTINUES ALONG THE BLANCHARD RIVER AT OTTAWA DUE 
TO RUNOFF FROM RECENT HEAVY RAINFALL. THE RIVER IS EXPECTED TO FALL
BELOW FLOOD STAGE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC137-240203-
/O.EXT.KIWX.FL.W.0098.000000T0000Z-111024T1305Z/
/OTTO1.1.ER.111021T1048Z.111022T1200Z.111023T1305Z.NO/
1003 PM EDT SAT OCT 22 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE BLANCHARD RIVER AT OTTAWA
* UNTIL MONDAY MORNING.
* AT 9 PM SATURDAY THE STAGE WAS 24.1 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 23.0 FOOT FLOOD STAGE 
  AROUND  9 AM SUNDAY OCTOBER 23.
* AT 25.0 FEET...FLOODING BEGINS ALONG SOUTH WALNUT AND WEST SECOND 
  STREETS ON THE SOUTH SIDE OF OTTAWA.

$$
629 
WGUS83 KIWX 231520
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1120 AM EDT SUN OCT 23 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY 
 
.MINOR FLOODING CONTINUES ALONG THE BLANCHARD RIVER AT OTTAWA DUE
TO RUNOFF FROM RECENT HEAVY RAINFALL.  THE RIVER IS EXPECTED TO FALL
BELOW FLOOD STAGE SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC137-241520-
/O.EXT.KIWX.FL.W.0098.000000T0000Z-111024T1611Z/
/OTTO1.1.ER.111021T1048Z.111022T1200Z.111023T1611Z.NO/
1120 AM EDT SUN OCT 23 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE BLANCHARD RIVER AT OTTAWA
* UNTIL MONDAY AFTERNOON.
* AT 10 AM SUNDAY THE STAGE WAS 23.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 23.0 FOOT FLOOD STAGE 
  AROUND 12 PM SUNDAY OCTOBER 23.
* AT 23.0 FEET...LOWLAND FLOODING OCCURS MAINLY IN SOUTH OTTAWA. 
  FLOOD WATER ALSO GETS INTO LOW FARMLANDS.

$$
563 
WGUS83 KIWX 232105
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
505 PM EDT SUN OCT 23 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

OHC137-232135-
/O.CAN.KIWX.FL.W.0098.000000T0000Z-111024T1611Z/
/OTTO1.1.ER.111021T1048Z.111022T1200Z.111023T1810Z.NO/
505 PM EDT SUN OCT 23 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BLANCHARD RIVER AT OTTAWA
* AT 4 PM SUNDAY THE STAGE WAS 22.8 FEET AND FALLING.
* FLOOD STAGE IS 23.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* FORECAST...THE RIVER WILL FALL TO NEAR 22.3 FEET AROUND  8 PM 
  SUNDAY OCTOBER 23.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Oct 21, 4:10 AM EDT, 26 minutes earlier.

Area forecast discussion, Oct 21, 4:10 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EDT FRI OCT 21 2011

.SHORT TERM... /TODAY THROUGH SATURDAY/.

UPPER LEVEL SYSTEM THAT BROUGHT WIDESPREAD RAINFALL TO THE REGION
OVER THE PAST 24 TO 36 HOURS WILL QUICKLY EJECT TODAY AS SFC RIDGE
ALLOWS FOR CLEARING SKIES AND CHANCE FOR THE AREA TO DRY OUT FOR A
FEW DAYS. A FEW AREAS OF SPRINKLES OR DRIZZLE MAY BE SEEN BUT NOT
WORTHY OF ANY MENTION IN ZONES/GRIDS AS SATELLITE AND SFC OBS SHOW
DRYING ALREADY UNDERWAY IN LOW LEVELS WITH SKIES BEGINNING TO CLEAR
IN SW AREAS. TEMPS ACROSS ILLINOIS HAVE RESPONDED TO THE CLEARING
SKIES AND LIGHT WINDS WITH READINGS ALREADY IN THE MID TO UPPER 30S
CNTRL/EAST. AS SKIES CONTINUE TO CLEAR THROUGH THE DAY ACROSS THE
AREA...THIS WILL BECOME THE MAIN CONCERN FOR THE PACKAGE IN TERMS OF
FROST/FREEZE POTENTIAL. GROWING SEASON RAPIDLY WINDING DOWN ACROSS
THE REGION...BUT HARD FREEZE OR WIDESPREAD FROST HAS NOT OCCURRED
YET. WITH AFTERNOON HIGHS ONLY PROJECTED TO CLIMB INTO THE LOWER TO
MIDDLE 50S...WILL NOT TAKE LONG FOR STRONG RADIATIONAL COOLING TO
TAKE PLACE TONIGHT AND DIURNAL SWING IN TEMPS OF AT LEAST 20
DEGREES.  SOME QUESTION AS TO STRENGTH OF FLOW IN NE AREAS AS WELL
AS ANY LINGERING MSTR BUT DO FEEL THAT BASED ON SAT TRENDS WHICH ARE
SHOWING CLEARING FASTER THAN MODELS ARE PICKING UP ON...MOST
EVERYONE WILL END UP GENERALLY CLEAR BY TONIGHT. AFTER MUCH
COLLABORATION...HAVE OPTED TO HOIST FROST ADVISORY FOR ALL OF OUR
INDIANA AND OHIO COUNTIES FOR LATER TONIGHT AND UPPED WORDING TO
AREAS FROST ALL AREAS EXCEPT ALONG IMMEDIATE LAKESHORE AREAS WHERE
PATCHY MENTION HAS BEEN LEFT. DAY SHIFT CAN EVALUATE CLOUD COVER AND
EXPAND FOR REMAINDER OF AREA OF ANTICIPATED CONDITIONS UNFOLD.

TEMPS WILL MODERATE SLIGHTLY FOR SATURDAY AND SATURDAY NIGHT AS
REGION WILL BE AHEAD OF NEXT WAVE DROPPING OUT OF THE PLAINS. MID TO
UPPER 50S SHOULD BE REACHED ACROSS THE AREA...RIGHT AROUND CLIMO FOR
THE AREA. OVERNIGHT LOWS SUNDAY MORNING WILL BE SOMEWHAT WARMER IN
THE UPPER 30S TO AROUND 40.

&&

.LONG TERM...

LONG TERM WILL FEATURE A WEAK SYSTEM FOR LATTER HALF OF WEEKEND
FOLLOWED BY BRIEF HIGH PRESSURE BEFORE ANOTHER SYSTEM DROPS IN FOR
LATER TUESDAY INTO THURSDAY. ENERGY DROPPING INTO BASE OF TROUGH FOR
LATER NEXT WEEK STILL SHOWS POTENTIAL FOR DEVELOPMENT SOMEWHERE IN
THE EASTERN CONUS.

LOADED CR ALLBLEND INIT. MINOR TWEEKS MADE TO POP GRIDS WITH REMOVAL
OF SLIGHT CHANCE POPS. LOWERED TEMPS NEXT THURSDAY BEHIND FRONTAL
PASSAGE WITH GEFS SHOWING 850MB TEMPS DROPPING BELOW 0C AND
NORTHERLY FLOW DEVELOPING. OTHERWISE NO SIGNIFICANT IMPROVEMENTS
COULD BE MADE TO ALLBLEND INIT.

&&

.AVIATION...
COMBINATION OF LL MSTR FROM DEPARTING SYSTEM AND CONTRIBUTION OF CYCLONIC
FLOW OFF THE GREAT LAKES CONTINUES TO ALLOW FOR MVFR CIGS AT BOTH
TAF SITES. UPSTREAM OBS AND SATELLITE TRENDS SUGGEST CLEARING
COULD ARRIVE SOONER THAN LATER DURING FRIDAY MORNING. HOWEVER MAIN
850 MB RIDGE AXIS WILL NOT ARRIVE UNTIL LATER THIS AFTERNOON WHICH
MAY DELAY FULL CLEARING AS NW FLOW PERSISTS THROUGH LATE MORNING
THEN SLOWLY WANING. HAVE CONTINUED IMPROVEMENT TO VFR CIGS PRIOR
TO 18Z FRI BUT WOULD NOT BE SURPRISED IF A FEW TWEAKS ARE NEEDED
WITH 12Z TAFS. OTHERWISE MODELS AGREE ON LL MSTR RAPIDLY DEPARTING
THE AREA BY OR SHORTLY AFTER 00Z SAT WITH VFR CONDITIONS TO
PREVAIL THROUGH THE REMAINDER OF THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FROST ADVISORY FROM 4 AM EDT /3 AM CDT/ TO 8 AM EDT /7 AM CDT/
     SATURDAY FOR INZ003>009-012>018-020-022>027-032>034.

MI...NONE.
OH...FROST ADVISORY FROM 4 AM TO 8 AM EDT SATURDAY FOR OHZ001-002-004-
     005-015-016-024-025.

LM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...FISHER
LONG TERM...LASHLEY
AVIATION...FISHER
Hazardous weather outlook, Oct 20, 5:38 PM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 PM EDT THU OCT 20 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-212145-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
538 PM EDT THU OCT 20 2011 /438 PM CDT THU OCT 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

RAIN WILL GRADUALLY TAPER OFF LATE THIS EVENING AND OVERNIGHT.
SOME ONGOING MINOR FLOODING IS POSSIBLE TONIGHT...ESPECIALLY WHERE
DRAINS ARE CLOGGED FROM FALLEN LEAVES AND ALONG TYPICAL LOW LEVEL
LYING AREAS EASILY PRONE TO FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PATCHY FROST IS EXPECTED LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-212145-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
538 PM EDT THU OCT 20 2011 /438 PM CDT THU OCT 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TONIGHT

GUSTS UP TO 35 TO 40 KNOT GALES WILL REMAIN POSSIBLE THROUGH THIS
EVENING FOR SOUTHERN LAKE MICHIGAN BEFORE DIMINISHING OVERNIGHT. A
GALE WARNING REMAINS IN EFFECT FOR THE NEARSHORE WATERS. HAZARDOUS
CONDITIONS FOR SMALL CRAFT WILL THEN PERSIST THROUGH THE REMAINDER
OF THE NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND WAVES WILL GRADUALLY DIMINISH FRIDAY BUT CONDITIONS
HAZARDOUS TO SMALL CRAFT ARE LIKELY TO CONTINUE THROUGH AT LEAST
THROUGH EARLY FRIDAY EVENING.

PATCHY FROST IS POSSIBLE LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 10:22 PM EDTRiver Flood WatchIWXPutnam6 hr
Oct 21, 4:04 AM EDTFrost AdvisoryIWXAllen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more28 hr
Oct 21, 6:00 PM EDTRiver Flood WarningIWXAllen, Paulding, Putnam28 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.